# SDR 98UAL900565

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Engine: Iae V2527A5
- System (JASC): 3200 · Landing Gear System
- Part: Line
- Condition: Leaking
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW ACCOMPLISHED MANUAL GEAR EXTENSION DUE TO LOSS OF GREEN HYDRAULIC SYSTEM. AMBER ALERT, NORMAL LANDING. *S/D*  FOUND HYDRAULIC LINE AT RIGHT MLG DOOR BYPASS VALVE LEAKING.  REPLACED LINE, LEAK CHECK OK.
